# SDR CA100610005

- Difficulty date: June 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 42,120 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Arced
- Location: Windshield
- Part time: 23,241 hours
- Component: Windshield
- Component part number: NP15790111
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, FLIGHT CREW NOTICED ARCING AND SPARKING FROM THE LT WINDSHIELD HEAT TERMINAL BLOCKS, WHEN EITHER WARM UP OR NORMAL IS SELECTED.  CREW WAS ADVISED TO RETURN TO DEPARTURE.  WINDSHIELD REPLACED DUE TO BURN MARK AT TERMINAL L1.
